# SDR CA020628003

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Airbus A320-231
- Engine: Iae V2500A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 72012400
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN)  AT FLT.LEVEL 35000FT IN CRUISE, CABIN CREW & PASSENGERS NOTICED SMOKE IN FWD GALLEY AREA.CABIN CREW PULLED GALLEY CB'S AND NOTIFIED FLIGHT CREW WHO IN TURN PULLED MAIN GALLEY SUPPLY BREAKERS.  A/C DIVERTED INTO SDL (AMSTERDAM) ON FURTHER INSPECTION NR 2 COFFEE MAKER WAS FOUND TO HAVE BURNED ELECTRICAL WIRING. COFFEE MAKER REMOVED AND SENT FOR STRIP REPORT.
